Percogesic Original Pain Relief | Aspirin Free Fast Acting Relief | 90 Coated Caplets
- Percogesic Original Strength Pain Relief provides prescription free relief from common aches and pains from headaches, menstrual cramps, and more
- Contains Acetaminophen and Diphenhydramine HCL, for aspirin-free relief you can trust
- Effective oral analgesic with enhanced pain relief; easy to swallow coated tablets
- Take 2 tablets every 4 hours while symptoms persist; safe for adults and children 12 years and over
- Pharmacist Recommended; FSA/HSA eligible item in the USA
| Ingredients | Hypromellose, Silica, Icrocrystalline Cellulose, Gelatin, Magnesium Stearate, Polyethylene Glycol, Mineral Oil, Magnesium Silicate, Polyvinylpyrrolidone, Fd&c Yellow #6 Lake, Active Ingredients (in Each Tabled)-Purpose.acetaminophen 325 Mg-Pain Reliever /fever Reducer.diphenhydramine Hcl 12.5 Mg-Antihistamine.inactive Ingredients: Croscarmellose Sodium, Sodium Starch Glycolate And Stearic Acid. |
| Expiry Date | Jun 2027 |
| Item Weight | 0.08 Pounds |
| Product Benefits | Over-The-Counter Antihistamine |
| Item Dimensions L X W X H | 2 X 2 X 2 Inches |
| Specific Uses For Product | Pain Relief |
| Product Type | Medication |
| Brand | Percogesic |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIYQOAQBRO2D4 |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Percogesic® AcetaminophenFor Enhanced Relief of PainOriginal St
Important information
Safety Information
B000GGJC1Q
Indications
For the temporary relief of minor aches and pains due to:<BR>Arthrit
Ingredients
Active Ingredients (in each tabled) - Purpose.Acetaminophen 325 mg - Pain reliever /fever reducer.Diphenhydramine HCl 12.5 mg - Antihistamine.Inactive Ingredients: Croscarmellose Sodium, FD&C Yellow #6 Lake, Hypromellose, Magnesium Silicate, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol, Polyvinylpyrrolidone, Pregelatinized Starch, Silica, Sodium Starch Glycolate and Stearic Acid.
Directions
Adults (12 years and over): 1 or 2 tablets every 4 hours. Maximum daily dose 8 tablets.
Legal Disclaimer
Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2 x 2 x 2 inches; 1.28 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









